On the Dynamics of Continuous Distributions of Dislocations

Binz, Ernst ; Schwarz, Günter ; Wenzelburger, Jan

Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Quarterly of Applied Mathematics
Volume: 59
Issue number: 2
Page range: 225-239
Place of publication: Providence, RI
Publishing house: Brown Univ.
ISSN: 0033-569X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item